MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231218
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications include metformin and losartan.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), the intended aortic vessel diameter for a 23mm trunk-ipsilateral leg component is 19-21mm.Per ifu, considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with a gore® excluder® aaa endoprosthesis to treat an abdominal aortic aneurysm.On (b)(6) 2018, a post-operative computed tomography scan reportedly revealed a compressed ipsilateral limb.According to the report, the patient¿s abdominal aorta was narrow (measuring approx.18mm in diameter).It was reported that the patient was asymptomatic, but physician opted for re-intervention as a precautionary measure.On (b)(6) 2018, the patient underwent a re-intervention procedure whereby an additional excluder® device was implanted to provide added radial force and ensure distal blood flow.Patency of the ipsilateral limb was preserved, and the patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7935093
Report Number3007284313-2018-00279
Device Sequence Number19417576
Product Code MIH
UDI-Device Identifier00733132622351
UDI-Public00733132622351
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2020
Device Catalogue NumberRLT231218
Device Lot Number16378052
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight69